# SDR IPXA2024012901641

- Difficulty date: December 29, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,177 hours, 24,106 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - ANGLE, NO. 1 ENG R/H AFT FAIRING DOOR HINGE BEAM ANGLE AT #4.(REPLACE) I.A.W AMM 54-53-02-404-006 REV.141 INSTALLED HINGE BOLT FOR ACCESS NO.1 PYLON R/H FAIRING ACCESS DOOR NO.4 HINGE.
